# SDR SWAA2022021753977

- Difficulty date: June 8, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,489 hours, 29,005 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON RIGHT OUTBOARD AFT FLAP LOCATED ALONG TRAILING EDGE. DAMAGE MEASURES 1.625' LONG BY .5' WIDE AND STARTS AT THE INBOARD AFT EDGE. MOD / REPAIRED DAMAGE AREA AT R/W O/B AFT FLAP I/B AREA AS PER BOEING 737 SRM 51-70-10-2R-0 REPAIR1.MATERIAL USED 021200-65202 P/O 1662045.
